# SDR ASAA12511158

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 13,203 hours, 4,216 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT RIGHT SIDE INOP.  PERFORMED GROUND TEST WINDOW HEAT CONTROL UNIT SYS TEST IN REF MM 30 41 11 710 801.  NO FAULT NOTED.  OK FOR SERVICE.
